MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253402
Medical Device Problem Codes Signal Artifact/Noise (1036); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during intra-op, the nim 3.0 had interference levels excessively high, to the point that stimulus detection was not possible.The signal was comparable to a monopolar electrode without a silencer, presenting constant high-amplitude oscillations and a continuously repetitive pattern, along with a persistent stimulation alert tone.This condition remained constant throughout the entire procedure.There was no known patient impact.
 
Additional Manufacturer Narrative
H6: previously added imdrf annex code d16 no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM-NEURO® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24854680
Report Number1045254-2026-00506
Device Sequence Number9239161
Product Code ETN
UDI-Device Identifier00643169547087
UDI-Public(01)00643169547087(11)210316
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253402
Device Catalogue Number8253402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/11/2026
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown